MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: japan.
 
Event or Problem Description
It was reported that during kit inspection there was a hair-like substance within the packaging.There was no patient involvement.Due diligence is complete and there is no additional information available.There was no adverse event associated with the malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual inspection confirmed there was a hair-like debris sealed inside the pouch of 1 of the carriers.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information available.

Brand Name
1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18223218
Report Number0001526350-2023-01544
Device Sequence Number5602335
Product Code FZW
UDI-Device Identifier00889024378773
UDI-Public(01)00889024378773(17)260512(10)65108597
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Model NumberN/A
Device Catalogue Number00219501200
Device Lot Number65108597
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose